# SDR DALA2015102606426

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-212
- Aircraft serial: 281
- Aircraft time: 69,453 hours, 31,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frame 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOORBEAM, -Y254 LOCATED AT LEVEL FRAME 32 IN PASSENGER CABIN.  PERFORMED PERMANENT REPAIR ON FLOORBEAM -Y254 AT LEVEL FR 32 IN PASSENGER CABIN IAW 53-21-14 PARA 5.A FIG 201.
